The Poincare method for a strongly nonlinear Duffing oscillator
Author affiliations
DOI:
https://doi.org/10.15625/0866-7136/25/1/6575Abstract
It is well-known that the classical Poincare method is limited to weakly nonlinear systems and for extending the range of validity of this method to strongly non-linear systems, various modifications have been developed.Downloads
Downloads
Published
31-03-2003
How to Cite
Dinh, N. V. (2003). The Poincare method for a strongly nonlinear Duffing oscillator. Vietnam Journal of Mechanics, 25(1), 19–25. https://doi.org/10.15625/0866-7136/25/1/6575
Issue
Section
Research Article
License

This work is licensed under a Creative Commons Attribution-ShareAlike 4.0 International License.